# SDR CALA2024031500737

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T1263075
- Condition: Corroded
- Location: Bs 1395 S39l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 167037-0100-0212 GENERATING ITEM: 167037-0100.0167,  STRINGER 39L STA 1395 FOUND CORRODED. WORK WITH N/R 0100-0167. REMOVED AND REPAIRED STR 39L STA 1395 IAW B767-300 SRM 53-00-03- 2R-2 DETAIL IV.
